# SDR MASA2012101252227

- Difficulty date: October 12, 2012
- Submitted: October 13, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 20,529 hours, 16,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT'S FLASHLIGHT INOPERATIVE ON POST FLIGHT INSPECTION.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PACK.
